Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Had fever and flu symptoms. Now spreading rash on arms and legs

6 days ago i had a fever & flu symptoms of headaches , mild aches, bad cough, sore throat & runny/blocked nose. 4 days ago a rash appeared on my ankles and also the top inside of my feet . The next day it slowly spread up my leg to the very tops of my thighs. It s not itchy, oozing or scaly. Kind of looks like flea bites. Today is day 4 of my spreading rash & the rash has now appeared on my upper arms. I saw my GP yesterday who has put me on oral corticosteroids & believes it is most likely linked to the virus & that rashes commonly occur in toddlers. I just find it strange it s spreading. It s been nearly a day since I started on the steroids & the rash is still spreading. Please note that I am 26 & have never had an allergy before.
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  811
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
General & Family Physician 's  Response
thanks for choosing health care magic.

there are quite a few possibilities in your case .
It could be because of the virus itself
it could be because of some medication that you took during your illness
Or it could be unrelated to either of the 2 .

You also need to get a few basic laboratory tests done such as a complete hemogram

Of utmost importance here is your platelet counts since a fall in the platelet count could suggest a more serious condition .

And also ur rashes are not subsiding with the present medication hence you need to follow up with your doctor to find out the exact cause for the same
Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor